Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Mucinex, Excedrin and Benadryl is not working please help

passed out twice a few days ago from taking over the counter medication....1 mucinex at around 3pm, 2 extra strength excedrin at around 5pm and 2 extra strength benadryl at about 10pm. 

Asked On : Fri, 8 Jan 2010
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Cough medications due contain few drugs that can make you dizzy.. Hopefully those were the cause for you lossing consciousness.. Hence it would be better to take the help from a doctor on the medications and the dosage especially when you are taking multiple drugs together...

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor